Ask an expert
Question

14 Jul 2011

child asthma
8yrold son on foracort inhaler for2 yrs,doc stopped inhaler, symtoms apeeared within 6 days ,now am giving him asthalin inhaler 4 times a day , should i start foracort and what are theside effects
Answer 397 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Shalini

It is important to control your son's asthma. The Foracort inhaler is very safe and used to prevent asthma, whereas Asthalin is used for the symptomatic relief of asthma. I therefore, suggest that you use the Foracort for the prevention of asthma attacks. Refer to the package insert for side-effects.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote